# SDR ASAA2013070695483

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,681 hours, 7,960 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010201
- Part serial: 001229
- Condition: Failed
- Location: Flight Deck
- Part time: 45,146 hours, 18,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, LEFT FMC FAILED, SCREEN WENT BLANK THEN WENT TO BITE TEST SCREEN WITH ALL WARNING LIGHTS ON.  THEN RETURN TO NORMAL OPS.  OPS INFO, THIS HAPPENED ONLY ONCE THEN OPS NORMAL FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  LT FMC BITE FAULTS LT FMC CDU FAIL, 1 FLIGHT LEG.  REPLACED LT FMC MCDU REF MM 34-61-01, OPS NORMAL IAW SAME. LT FMC OPS NORMAL REF MM 34-61-00.  ETOPS GND VERIFICATION TESTS SUCCESSFUL.
